# SDR SWAA2022030478651

- Difficulty date: February 28, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737*
- Aircraft serial: 29846
- Aircraft time: 60,304 hours, 35,856 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH DOOR SLIDE ASSY RETAINING LATCH CAME APART. / [01] REINSTALLED AFT RH SERVICE DOOR SLIDE PACK PER AMM 25-66-01. ACFT OK FOR CONTINUED SERVICE.
